# SDR DALA2017102007672

- Difficulty date: May 4, 2013
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 73,829 hours, 16,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE RT WING UPPER SKIN, COMMON TO FRONT SPAR PITCH LOAD FITTING. COMPLIED WITH ERA 514377-14.
